Skip to main content
Log in

Local mountain passes for semilinear elliptic problems in unbounded domains

  • Published:
Calculus of Variations and Partial Differential Equations Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. M. del Pino, P. Felmer: Least energy solutions for elliptic equations in unbounded domains (To appear in Proc. Royal Soc. Edinburgh)

  2. W.Y Ding, W.M. Ni: ‘On the existence of Positive Entire Solutions of a Semilinear Elliptic Equation’. Arch. Rat. Mech. Anal.91, 283–308 (1986)

    Google Scholar 

  3. A. Floer, A. Weinstein: Nonspreading Wave Packets for the Cubic Schrödinger Equation with a Bounded Potential. J. Funct. Anal.69, 397–408 (1986)

    Google Scholar 

  4. B. Gidas, W.M. Ni, L. Nirenberg: Symmetry of positive solutions of nonlinear equations in ℝN. Math. Anal. and Applications, Part A, Advances in Math. Suppl. Studies 7A, (ed. L Nachbin), Academic Press (1981), pp. 369–402

  5. W.C. Lien, S.Y Tzeng, H.C. Wang: Existence of solutions of semilinear elliptic problems in unbounded domains. Differential and Integral Equations6, 1281–1298 (1993)

    Google Scholar 

  6. Y.J. Oh: Existence of semi-classical bound states of nonlinear Schrödinger equations with potential on the class (V)a. Comm. Partial Differ. Eq.13, 1499–1519 (1988)

    Google Scholar 

  7. Y.J. Oh: Corrections to Existence of semi-classical bound states of nonlinear Schrödinger equations with potential on the class (V)a. Comm. Partial Differ. Eq.14, 833–834 (1989)

    Google Scholar 

  8. Y.J. Oh: On positive multi-lump bound states nonlinear Schrödinger equations under multiple well potential. Comm. Math. Phys.131, 223–253 (1990)

    Google Scholar 

  9. P. Rabinowitz: On a class of nonlinear Schrödinger equations. Z. Angew. Math. Phys.43, 270–291 (1992)

    Google Scholar 

  10. X. Wang: On concentration of positive bound states of nonlinear Schrödinger equations. Comm. Math. Phys.153, 229–244 (1993)

    Google Scholar 

  11. M.C. Gui: Personal communication

Download references

Author information

Authors and Affiliations

Authors

Additional information

Partially supported by NSF and Grant CI1*CT93-0323 CCE.

Partially supported by FONDECYT Grant No 1212-91 and Fundación Andes.

Rights and permissions

Reprints and permissions

About this article

Cite this article

del Pino, M., Felmer, P.L. Local mountain passes for semilinear elliptic problems in unbounded domains. Calc. Var 4, 121–137 (1996). https://doi.org/10.1007/BF01189950

Download citation

  • Received:

  • Accepted:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01189950

Keywords

Navigation